# SDR MWEA99478

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 258733513
- Condition: Inop
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CAPTAINS MCDU BLANKED WITH NO AUTO THROTTLES NO AUTO PILOT AND INTERMITTENT OFF AN ON VOR'S.  MAINTENANCE REMOVED AND REPLACED BOTH VERTICAL GYRO'S.
